# SDR UALA2013043003030

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,316 hours, 21,897 cycles
- Engine: Iae V2527A5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: D53480074
- Condition: Broken
- Location: Service Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER SERVICE PANEL HAS BROKEN LATCH ANGLE.  FWD LATCH IS STILL OPERABLE.  BUT ANGLE THAT IT LATCHES TO IS BROKEN.   MANUFACTURED ANGLE BRACKET IAW MT 52-024 REV B.  BRACKET INSTALLED IAW ECRA 5341-01035.
